# SDR HEEA076309

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 2,903 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Housing
- Part number: 206061432121
- Condition: Damaged
- Location: Cooler Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR COOLER BLOWER HOUSING HAS WORKING RIVETS.
